On the uniruledness of stable base loci

Shigeharu Takayama University of Tokyo

Differential Geometry mathscidoc:1609.10060

Journal of Differential Geometry, 78, (3), 521-541, 2008
We discuss the uniruledness of various base loci of linear systems related to the canonical divisor. In particular we prove that the stable base locus of the canonical divisor of a smooth projective variety of general type is covered by rational curves.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:58:26 uploaded by admin ] [ 409 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{shigeharu2008on,
  title={ON THE UNIRULEDNESS OF STABLE BASE LOCI},
  author={Shigeharu Takayama},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105826218713717},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={3},
  pages={521-541},
  year={2008},
}
Shigeharu Takayama. ON THE UNIRULEDNESS OF STABLE BASE LOCI. 2008. Vol. 78. In Journal of Differential Geometry. pp.521-541. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909105826218713717.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved